Doctor insights on:
Does Diarrhea Create Low Blood Sugar
Asian athletic male 26 yrs old. Diarrhea couple times per week. Frequent episodes of dizziness (feels like low blood sugar?). More frequent recently.
BRAT Diet: Frequent Loose BM may happen if you are not able to digest the food properly. Therefore you need to replenish normal gut bacteria. Add Probiotics daily for 2 weeks. Give rest to your intestine by eating low fiber and clear liquid (BRAT diet). Did you take Antibiotic treatment sometimes before all these started? Then check for Ab induced Diarrhea. Weakness and dizziness comes from dehydration alsoSee 1 more doctor answer
The blood sugar concentration or blood glucose level is the amount of glucose (sugar) present in the blood of a human or animal. The body naturally tightly regulates blood glucose levels as a part of metabolic homeostasis. Glucose is the primary source of energy for the body's cells, and blood lipids (in the form of fats and oils) are primarily ...Read more
Will 5htp or st. John's wort help with constant nausea, diarrhea, anxiety, insomnia? Tried remeron (mirtazapine) 6 months, raised blood sugars, nothing for anxiety.
As above: Herbal medication can be helpful sometimes, but u need to remember, they have chemical that can interact with u medication. Instead of experimenting with drugs, see a mental health professional for evaluation and treatment.
Nausea, diarrhea, no appetite since may. Remeron (mirtazapine) helped but caused weight gain and high blood sugars so I stopped. Have seen GI and gp. What is wrong?
Low blood sugar: I don't get the question. If you have diabetes and are on meds you should be able to control your blood sugar - at least increase your blood sugar level. If you don't have diabetes how do you know you have low blood sugar? Put this together and you need to go as soon as possible to the nearest Emergency Room and be evaluated. If you have low blood sugar do not drive - have someone take you!
Depends on what drug: Hi. That totally depends on what drug (s) you're being treated with. I'm gonna go out on a limb and presume you're a diabetic. If you're on insulin, it's easy to get hypoglycemic, especially if you're type 1. If you're type 2 on any combination of metformin, a GLP-1 drug, a DPP4 inhibitor, an SGLT2 inhibitor, it's hard to get too low; insulin easy, sulfonylurea drug possible but not super easy.
You don't have it: In addition, in my 35 years of practice, I have never seen a case of reactive hypoglycemia. The disorder doesn't exist, if you're overweight the symptoms are a natural response to you sugar returning to normal. A glucose tolerance test (if you've had one) is not and never will be a valid diagnostic test for hypoglycemia. Low glucose only ocurrs when treating diabetes, cancer, renal/liver disease.
Under 65 mg/dL: Blood sugars of less than 65 mg/dl are considered low.
Diabetic?: Hi. I assume (hate to do that) that you're diabetic on a drug that can cause hypoglycemia. Treat low blood sugar with sugar! Your doctor treating your diabetes should go over this with you. If it's a scary low, but you can treat yourself, I suggest liquid sugar (juice, sugar soda). If not scary low, you can do solid sugar (candy, etc). If you're unconscious, have someone give glucagon or call EMTs
High proteins low ca: Low carbohydrate diets will provide lesser amounts of sugar. So avoid sweets, use high protein diets which include soy products including tofu, eggs, nuts and low fat dairy products like milk and yogurt. If you need additional help, add exercise...This will help you to lower your sugar and bring your weight down which helps your pancreas to lower your blood sugars much better.
"That look": Since young kids with diabetes can't express that they feel low blood sugars, many parents of young children with diabetes can identify "that look" when they think the child has low blood sugar. Some will get shaky, pale, sweaty, and stare off. Some get really cranky, tired, and hungry.
Are you on insulin?: Hi. Unless you take insulin or have a vanishingly rare genetic syndrome, your "hypoglycemia" is not real, and has nothing to do with blood sugar. Unfortunately, "hypoglycemia" is a very popular self diagnosis, but it is not true hypoglycemia and has nothing to do with your blood sugar. Diabetes can be hereditary, and if treated with insulin, that would be true hypoglycemia.See 1 more doctor answer
Best to know: Before you try to increase your blood sugar, make sure you know what your blood sugar is. If you are diabetic, then finger stick with your glucose monitor. If you are not diabetic, then go see your doc for labs and exam. Low blood sugars can be dangerous, so proper diagnosis first. Then treatment. Be well.
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
- Talk to a doctor online
- Does low blood sugar cause sweating?
- Does low blood sugar make you hungry?
- Does low blood sugar cause weight gain?
- Does low blood sugar cause anger?
- What does it mean to have low blood sugar?
- How does low blood sugar affect the kidneys?
- Does low blood sugar sometimes trigger svt?
- Does dehydration cause low blood sugar level?
- Does cinnamon fix low blood sugar?